IJPAM: Volume 28, No. 1 (2006)
IN BITOPOLOGICAL SPACES
Department of Mathematics
Faculty of Science
Abstract.We construct a Boolean's algebra compactification in bitopological spaces in terms of open and closed sets and study its relation with Stone-Cech compactification in bitopological spaces.
We define the concepts of bizero-dimensional and bitotally disconnected
bispace and give some of its properties and characterizations.
Received: April 10, 2006
AMS Subject Classification: 54D35, 54C20, 54D10, 54D45
Key Words and Phrases: Boolean's algebra, compactification of bitopological spaces, closed sets
Source: International Journal of Pure and Applied Mathematics